The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 4.

Jajcay, Robert and Širáň, Jozef (2011). Small vertex-transitive graphs of given degree and girth. Ars Mathematica Contemporanea, 4(2) pp. 375–384. file

Jones, Gareth A.; Macaj, Martin and Siran, Jozef (2013). Nonorientable regular maps over linear fractional groups. Ars Mathematica Contemporanea, 6(1) pp. 25–35.

Mačaj, Martin; Širáň, Jozef and Ipolyiová, Mária (2008). Injectivity radius of representations of triangle groups and planar width of regular hypermaps. Ars Mathematica Contemporanea, 1(2) pp. 223–241. file

Širáň, Jozef and Watkins, Mark E. (2012). Imprimitivity of locally finite, 1-ended, planar graphs. Ars Mathematica Contemporanea, 5(2) pp. 217–221.

This list was generated on Sat Nov 22 22:05:28 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk